# SDR SWAA2022030730348

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727 TO 867;RIGHT TRANSITION ANGLE HAS CORROSION AROUND NUT PLATES HOLES. / REMOVED AND REPLACED R/H TRANSITION ANGLE 146A7502-51 PER SRM 51-40-02.
